MathSciNet Relay Station
MathSciNet bibliographic data
MR274696 28.20
Pfeffer, W. F.; Wilbur, W. J. On the measurability of Perron integrable functions. Pacific J. Math. 34 1970 131–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement